# SDR SWIA2020031749344

- Difficulty date: February 28, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N140SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000470
- Aircraft time: 14,701 hours, 8,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MIDDLE FLOOR SUPPORT BROKEN FR 86    (C-CHECK) RO 3/14/2020   REMOVED AND REPLACED RH MIDDLE FLOOR SUPPORT FR 86 REF EMB SRM
